# SDR AALA951334

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS FROM SEAT 13AB TO 20AB INOPERATIVE.  REPLACED CONNECTING HARNESS BETWEEN WALL PLUGS AND TRACK LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
